# SDR SWAA2022021736926

- Difficulty date: June 9, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 20,862 hours, 9,028 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED / REMOVED AND REPLACED L/H HORIZONTAL STAB UPPER SLIDING SEAL. PER AMM 53-31-31
